MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-KNEE ARTHROSCOPY PACK

Medline Industries, LP MEDLINE; DBD-KNEE ARTHROSCOPY PACK
Catalog Number DYNJ62169B
Medical Device Problem Codes Fluid/Blood Leak (1250); Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that chloraprep wand not protected and activated prior to case.
 
Additional Manufacturer Narrative
The account reported finding preactivated chloraprep, and the detailed description of the concern stated that the chloraprep wand was not protected and activated prior to case; the incident did not occur during patient use.A photo was received as a sample to aid in the investigation, finished good production records were reviewed, finished good pack build was reviewed, trending was reviewed, and no remaining inventory of the pack lot was available to check for defects.Based on the complaint details, photo evaluation, and investigation, medline confirmed the chloraprep leaked inside of the pack; the account later returned one full unopened pack, and evaluation clearly observed one of the chloraprep's orange solution was preactivated and leaked out.The placement of the chloraprep in the pack was determined to be in a location which provides adequate protection from pre-activation, and it is possible that the activation point may inadvertently become compressed and the component activated at some point during transit or storage; rough handling and certain placement of the item will increase the likelihood of this occurring.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-KNEE ARTHROSCOPY PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50777974
Report Number1417592-2026-41236
Device Sequence Number21509052
Product Code OJH
UDI-Device Identifier40193489952064
UDI-Public40193489952064
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ62169B
Device Lot Number23FMH454
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/07/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2023
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown